# SDR 04FDEA03434

- Difficulty date: December 17, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NOSE LANDING GEAR FOR BULKHEAD 595 REPAIR FOUND LEFT HAND TRUNNION FITTING (LOWER INBOARD-FORWARD OF BUSHING AREA) WITH A HAIR LINE CRACK. CRACKED AREA REPAIRED AS PER SRM 53-40-00 VOL I FIG 22.
